When will a lump after Juvederm disappear?

8 months have passed since I had hyaluronic fillers done in nasolabial folds and around mouth corners. Due to the injection near the mouth corner there appeared A visible discoloured (light) lump. I had hylaronidase injection done twice but it made no changes. After sports activities a lump becomes more visible - pale. What is that? When will it disappear?

Doctor Answers 6

Lump after Juvederm Injection

Thank you for your question. It typically takes 2 weeks after injection for all lumps to resolve. It is possible that you may still have hyaluronic acid filler in the nasolabial fold area. It can take more than one time to dissolve the filler with hyaluronidase. I recommend having a consultation with expert injector. Best of Luck!


Summit Emergency Medicine Physician
5.0 out of 5 stars 40 reviews

Photo and examination will be needed

Almost impossible to give an accurate answer without examination. It maybe residual filler, or something totally unrelated. A examination by a Specialist in real time is needed to help accurately guide you. All the best, Dr Davin Lim. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 70 reviews

Bump following Juvederm injection

 Thank you for sharing your question. It would be beneficial if you could post a photograph of the problem. See an experienced injector who also manages complications for comprehensive evaluation and discussion of treatment options.

Good luck,

James R. Gordon, MD, FACS, FAAO
New York Oculoplastic Surgeon
5.0 out of 5 stars 132 reviews

Juvederm injections

If the visible color is blue, the Juvederm may be too superficial and the hyaluronidase may have been injected too deeply.  A more superficial injection of hyaluronidase should dissolve it.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 22 reviews

Lump after Juvederm injection

It is unusual for Juvederm, a hyaluronic acid based filler, not to respond to hyaluronidase injection. It sounds like the lump is definitely related to the Juvederm, with the discoloration representing Tyndall if it is bluish colored. I recommend you see another physician for a 2nd opinion.

Shaun Patel, MD
Miami Physician
5.0 out of 5 stars 54 reviews

Lump remains 8 months after injection

It is unusual to not respond to hyaluronidase. I would seek out another opinion. It sounds like it is residual Juvederm that needs removal. I can take up to 12-18 months for the Juvederm to go away on its own.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.7 out of 5 stars 40 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.